# SDR USAA2012090500063

- Difficulty date: September 5, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 42,154 hours, 17,155 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: D5725121620000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON LEFT WING PYLON MOUNTING PLATE AFT OF WING REAR SPAR BETWEEN RIB 7 AND RIB 8.  REPLACED LEFT WING PYLON MOUNTING PLATE IAW A319 SRM 57-21-11, FIGURE 204 AND SRM 51-75-12.
